# SDR NACA2022060300005

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,571 hours, 14,226 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENGINE HPSOV. SWAPPED LH ENGINE HPSOV TO RH ENGINE PER AMM 36-11-07, BITE CHECK AND LEAK CHECKS OKAY. AC REMAINS ETOPS 180 GROUND VERIFICATION COMPLETED.
